List of citations in Numdam for : Absolutely continuous measures for certain maps of an interval

Publications Mathématiques de l'IHÉS, Volume 53  (1981), p. 17-51

Colli, Eduardo; Do Nascimento, Marcio L.; Vargas, Edson

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1533-1551

Bruin, Henk; Luzzatto, Stefano; Van Strien, Sebastian

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 4, p. 621-646

Luzzatto, Stefano; Viana, Marcelo

Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 201-237

Martens, Marco; Nowicki, Tomasz

Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 239-252

Yoccoz, Jean-Christophe

Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque no. 201-202-203  (1991), Talk no. 734, p. 143-165

Grzegorczyk, P.; Przytycki, F.; Szlenk, W.

Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, p. 431-444

Benedicks, Michael; Misiurewicz, Michal

Publications Mathématiques de l'IHÉS, Volume 69  (1989), p. 203-213